Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child complains of stomach pain, with cold and fever. Taking paracetamol, antibiotic and T-minic syrup. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
Hi Doctor,
My Daughter 3.9 years of age complains stomach pain from 2 days. This is not continous, she gets intermittently. Could you please advice
Also she is having cold and slight fever now. She is taking paracetemol and antibiotic for the fever and T-minic syrup for cold. She gets cold & cough reguraly atleast twice a month. Could you advice a treatment to stop these regular cold and cough.
Posted Sat, 14 Sep 2013 in Child Health
Answered by Dr. Rajiv K Khandelwal 13 hours later
Brief Answer:
Clinical assessment is required

Detailed Answer:

Thank you for your query.

Intermittent abdominal pain in your daughter needs to be clinically assessed for the cause. As your daughter is having an antibiotic (the name has not been mentioned), this can be one of the reason for her to have pain.

It is very common of children of your daughter's age to have frequent infections are viral in origin and antibiotic should only be prescribed when indicated. You may like to read my blog on this topic at WWW.WWWW.WW You should ensure that she has a balanced and nutritious diet so that she is able to develop her immunity.

I hope I have answered your query to your satisfaction. Please feel free to revert back in case you need any clarifications or if you would like to share more facts.

Wishing your daughter an early recovery.


Rajiv K Khandelwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor